A 48-year-old member asked:
Does anyone have experience with adverse reactions to a vaccine (specifically h1n1 shot) that caused dysautonomia?
2 doctor answers • 3 doctors weighed in
Pediatrics 58 years experience
Na association: While days autonomic can be caused by many things it has not be implicated to the h1n1 vaccine astudy was performed that showed there was no link between h1n1 and dysautonomia. Tamiflu (oseltamivir) was also vindicated.
5.3k viewsAnswered >2 years ago
Pediatrics 46 years experience
Maybe: Some reports have questioned a bad , contaminated, vaccine batch in europe. Not seen in usa to my knowledge.
5.2k viewsReviewed >2 years ago
Last updated Mar 26, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.